# SDR ASAA2023041942931

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 3,241 hours, 986 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD MAINT LIGHT ILLUMINATED. GROUNDED - YES. FOUND MX MSG 36-11011 ON #2 ENG HPSOV TORQUE MOTOR SIGNAL IS OUT OF RANGE, PERFORMED SYSTEM TEST ON IASC RIGHT OPS CHECK GOOD, PERFORMED BLEED HPSOV CTRL R OPS CHECK GOOD, LRU REPLACEMENT PASS, REF B737-9 IFIM TASK 36-11-00-80-809.
